# SDR DHL2006804549

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT WING NR3 MAIN TANK 505F ACCESS DOOR INTERNAL DOUBLER FLANGE CRACKED 0.750 XRS 12.000 S-5 (MAJOR REPAIR).  REMOVED FASTENERS. CUT OUT DAMAGED SECTION IAW DWG AA66-57-R09. PERFORMED NDT INSP USING DYE PENETRANT IAW NDT SPM. APPLIED YELLOW COATING TO TANK INTERIOR IAW SRM. FABRICATED 2EA INTERNAL REPAIR DOUBLERS (AL7075T6 0.063 INCHES) EXTERNAL REPAIR DOUBLER (AL7075T6 0.160 INCH) 2 EA FILLERS (ALUMINUM PLATE 7075T651 0.385 INCH) IAW DWG AA66-57-R09. HEAT TREATED FILLER FROM 7075T651 TO 7075T6. CLEANED, TREATED AND PRIMED REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW DWG AA66-57-R09, (TORQUE). REFER TO JC 8-28-12-029 FOR FUEL LEAK CHECK
